# SDR GTIA010209

- Difficulty date: April 18, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R-1 DOOR BETWEEN BEAM NR 2 AND NR 3 SKIN ANGLE HAS CRACK.  (M)
